Reply To: When medication wears off

Home Welcome to the ADDitude Forums For Parents Treating Your Child When medication wears off Reply To: When medication wears off

#103614
nurserebecca1
Participant

I have had similar issues with my 10 year old daughter. She is on adderall xr. Adding another short acting dose in the afternoon was not an option due to appetite suppression and difficulty falling asleep. We added intuniv which helped smooth the transitions with med wear off in the evening. Not perfect but definitely better. We had to play with dose timing and the first few weeks she was a bit drowsy (started on 1mg and worked up to 2mg). She takes it in the AM with her adderall. My goal had not been to add another medication but daily meltdowns were becoming so problematic. I also noticed that when her classroom changed the snack time to the afternoon she was much less irritable. Best of luck to you!